Does tramadol give you a buzz

Common Questions and Answers about Does tramadol give you a buzz

ultracet

The Doc gave me a Tramadol script last week and im curious about anyones opinions on it. Could I use it to take 1 or 2 less norco's a day? Any Advice? I mean om already on the Fentanyl Patch and tons of norco, but was curious if anyones had luck with tramadol....
Your desire to get your life back have to outweigh your desire to use. Can you tell us how much of each med you are on? Do you think you can do a taper plan on your own? Can you get yourself to some support groups? They are free AA or NA? The only criteria for the meetings is a desire to want to be clean. Faith based programs are free maybe a small nominal entrance fee you could check that out. Please keep talking to us, Sending prayers, keep the faith, Remember this is always hope.....
My body even notices if I reduce down to 30 I start getting some withdrawal I have not had a good BM for about as long as I been on these things, no sex drive, plus they make you stupid your brain fires much more slowly and it seems to take forever to mentally do what was a snap before. I am a Forex trader i trade currency for a living. As you may know it's a very stressful profession with over 97% failure rate. So I know I will probably be dopesick for a while and not clear enough to trade.
I'm feeling a bit weak and dizzy and I have a fever, which is odd. Does it happen often in tramadol withdrawal? I can also see a huge difference emotionally. I don't feel depressed or anxious but more sensitive to what happens around me I guess. For instance, I chatted to my childhood best friend in the morning and I couldn't help but feel how grateful I was to have had her in my life. I was just overwhelmed with this emotion and even cried a little.
i haven't had a vicodin in 15 day but started taking the tramadol because it was "safe". So now I'm trying to take just one but my body aches sooo bad and I am crying all the time too. I have a bottle of vicodins that I gave my husband so I wouldn't be tempted to take it but now I'm wondering if I should use it to ease of the tramadol and then wean off that or just use the thomas recipe and quit the trams. I can't sleep! I have 4 kids I have to take care of.
i have had many scripts for tramadol. i never caught a buzz from them and i never had w/d from them. they also never helped my pain. can i be immune? i would just give them away, yet post after post is about tramadol. i am trully perplexed.
its not pretty. you are almost there just try to keep on keeping on. you have been on a drug for 20 years, but your body will heal just dont give up. flush the tramadol down the toilet. the people here are so helpful so keep coming even if its just reading when your feeling down. something one of the patrons of this site says is " you just gotta be ok with not being ok for a while" and its so true, but you will feel better.
As long as I can remember how it was in the past, then perhaps it will help make me stay on the right path. If you have any muscle relaxers then you might give them a try. The arthritis otc pain meds will help some if you don't have any relaxers. Don't fret over the crying, at least you can still cry, I couldn't even do that cause I was so pissed at myself for getting so addicted that I would go through a detox just to be free from a darn opiate!!!
Hubbie, You are in a bad spot right now and so is your wife. From what I know about Tramadol, your wife's behavior is leaning toward her still continuing to use Tramadol. I have never seen someone who has been on it for years, just stop taking it without some kind of withdrawal symptoms and especially not at 20 + a day. The fact that she is getting it online or through friends indicates that there is more than pain management going on with her.
You have to saturate your system in Tramadol before it really does what it's meant to do. You where never on them. Taking a dose here or there is going to do little to nothing. I do plan on going to hydros for about a week or so...after I taper down to 1 Tram a day and jump off. Like I said, you really have to take about 8-12 a day for a couple years or so to understand where a lot of us is coming from. And pray you never do.
SO If you are trying to come off of these and read alot around here you know we do suggest a taper..And also to give them to someone to hold and give them to you when it is time.I do have a Bud on here that was on the Trams for 15 years at a very, very, High dose..She will be able to relate to you to the tee..She also had a few Sez while using..So you just hang tight and keep checking your post..It is the weekend and alot of people are gone..I know my Trams Bud is..OK.
good that you were able to take naps. they bring you over the day and even if you don't fall into a deep sleep.. it will get your mind off the tramadol. ABout the food.. eat light things.. It is better if you cant eat than if you were binge eating.. so don't be too hard on yourself. if you can't eat, then just eat an apple or drink a glass of milk, something light.
I still dont get it...I dont get a buzz at all...even when I have taken it in the past. I just got thru responding to my post...
No, it doesn't get you high like opiates, but you get addicted to trammies the same way and the W/D is actually worse.
Might not work that great right now so resolve yourself to the fact that sleeping might be elusive to you for a while. But the sleep will return. I can remember those nights when my eyes couldn't stop "fluttering" long enough to actually shut. But that went away too. I am SO proud of you for doing this. Be proud of yourself too even in the midst of all of this don't lose sight of how big what you're doing for yourself right now really is.
I were so happy when the doc gave me tramadol he said its not a narcotic but after taking it i realized that it even worst i dont feel the pain its dull after taking pills but how long i can take it before i will end on without kidneys shout i dont know what to do because doctors can give you tramadol but they not willing to give you vicoden or norco that helps me .
All that said, IMO you need to pace yourself at a rate that makes you feel comfortable. The way you are doing it is fine, IMO, go a few hours longer between intake. Each intake try to make the next one a few more minutes to an hour longer. Eventually you may be able to work your way to two pills, then one pill and next thing you know you don't have a need for any pills.
You can do this tramadol warriors! You can beat this! You will do this!
I don't know a darn thing about Tramadol. What I wanted to say is that if you have a legitimate prescription for them, you can take that to your drug screen test. They can't fail you for prescription medication. Ultimately, it would be good to get off of them, but I can't tell you to do that if it works for your pain, and you are NOT abusing them. That's a fine line. Good Luck!
What surprised me is that it looks like others got a, well, a mental addition too. Like a buzz thing. I never had that happen- from what I can remember, I felt a little "speedy" for a week and then it was gone. I hate to admit that tramadol did help with the pain ONLY b/c of how HARD it was to deal with the wean off. I cannot imagine trying to do it cold turkey!!!! I tried it a few times. I was even given a small dose of lorazepam (Valium family)to help with the anxiety.
Sorry for the ignorance, but from everything I have been reading you don't get a 'buzz' like you do on vicodin so what is the attraction? Just curious. I know it is supposed to be a great pain medication, but non-narcotic so you don't get that "FEELING".
If you go take a look at the discussion post for Vicodin/Tramadol you will find a wealth of information about Tramadol withdrawal, which is worse than the Vicodin. Vicodin lasts a short period and Tramadol can last for months. However, you need to do what you feel you need to...no one can make this decision for you.
You are lucky enough to relize already you might be headed for a problem take care of it now before you are here telling us you are taking 20 ultrams a day just to get threw the day ,trust me it does happen we see it all of the time :) avis
You can quit tramadol. You can stop. You can recover. I believe in you!
I test high antibodies for Lupus but have heard Tramadol can cause that to happen too! Tramadol did do a fine job of getting me off the couch each day and functioning. Every morning I wake up stiff, sore, can't stand up straight.
But those tram warriors (as they call themselves) will be along to share their experience, strength and hope with you. In the meanwhile...thought I'd give you a link to a journal that has been ongoing since about 2008 (I think).....started by one of our members to help other tramadol addicts. They are already on like, Part 58 in the journals I think....but you can read ALL of them if you want and have time, plus you can post and get feedback on this link below: http://www.medhelp.
Hi Tramadol Warriors, I know you can do this. People are here to help you. It's going to be ok.
So when patients ask for something less addictive they Dr's think-ok what will I give a pts that wants a similar pain relief as their hydrocodone but its weak--BAM Ultram ER. They (Dr's) don't have to deal with DEA and no drug testing-there is no test for it (i wish there was for the patients that abuse it to test the level). In conclusion-Dr know the class, patients lie, and some Reps will say whatever to make it sound very safe.
Please give it a shot. We can help you. Get the things from the thomas reipe and have a good attitude and you will be fine. Best of luck!! Please come back for any help.
MedHelp Health Answers